On the diffeomorphic type of the complement to a line arrangement in a projective plane

Fedor Bogomolov, Viktor S. Kulikov

Research output: Contribution to journalArticle

Abstract

We show that the diffeomorphic type of the complement to a line arrangement in a complex projective plane P 2 depends only on the graph of line intersections if no line in the arrangement contains more than two points in which at least two lines intersect. This result also holds for some special arrangements which do not satisfy this property. However it is not true in general, see [Rybnikov G., On the fundamental group of the complement of a complex hyperplane arrangement, Funct. Anal. Appl., 2011, 45(2), 137-148].

Original languageEnglish (US)
Pages (from-to)521-529
Number of pages9
JournalCentral European Journal of Mathematics
Volume10
Issue number2
DOIs
StatePublished - Apr 2012

Fingerprint

Projective plane
Arrangement
Complement
Line
Intersection of lines
Hyperplane Arrangement
Fundamental Group
Intersect
Argand diagram
Graph in graph theory

Keywords

  • Incidence matrix
  • Line arrangement

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the diffeomorphic type of the complement to a line arrangement in a projective plane. / Bogomolov, Fedor; Kulikov, Viktor S.

In: Central European Journal of Mathematics, Vol. 10, No. 2, 04.2012, p. 521-529.

Research output: Contribution to journalArticle

@article{1f8ac80103bd45a1a2c4fbefdc253ced,
title = "On the diffeomorphic type of the complement to a line arrangement in a projective plane",
abstract = "We show that the diffeomorphic type of the complement to a line arrangement in a complex projective plane P 2 depends only on the graph of line intersections if no line in the arrangement contains more than two points in which at least two lines intersect. This result also holds for some special arrangements which do not satisfy this property. However it is not true in general, see [Rybnikov G., On the fundamental group of the complement of a complex hyperplane arrangement, Funct. Anal. Appl., 2011, 45(2), 137-148].",
keywords = "Incidence matrix, Line arrangement",
author = "Fedor Bogomolov and Kulikov, {Viktor S.}",
year = "2012",
month = "4",
doi = "10.2478/s11533-011-0116-x",
language = "English (US)",
volume = "10",
pages = "521--529",
journal = "Open Mathematics",
issn = "1895-1074",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "2",

}

TY - JOUR

T1 - On the diffeomorphic type of the complement to a line arrangement in a projective plane

AU - Bogomolov, Fedor

AU - Kulikov, Viktor S.

PY - 2012/4

Y1 - 2012/4

N2 - We show that the diffeomorphic type of the complement to a line arrangement in a complex projective plane P 2 depends only on the graph of line intersections if no line in the arrangement contains more than two points in which at least two lines intersect. This result also holds for some special arrangements which do not satisfy this property. However it is not true in general, see [Rybnikov G., On the fundamental group of the complement of a complex hyperplane arrangement, Funct. Anal. Appl., 2011, 45(2), 137-148].

AB - We show that the diffeomorphic type of the complement to a line arrangement in a complex projective plane P 2 depends only on the graph of line intersections if no line in the arrangement contains more than two points in which at least two lines intersect. This result also holds for some special arrangements which do not satisfy this property. However it is not true in general, see [Rybnikov G., On the fundamental group of the complement of a complex hyperplane arrangement, Funct. Anal. Appl., 2011, 45(2), 137-148].

KW - Incidence matrix

KW - Line arrangement

UR - http://www.scopus.com/inward/record.url?scp=84856020009&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84856020009&partnerID=8YFLogxK

U2 - 10.2478/s11533-011-0116-x

DO - 10.2478/s11533-011-0116-x

M3 - Article

AN - SCOPUS:84856020009

VL - 10

SP - 521

EP - 529

JO - Open Mathematics

JF - Open Mathematics

SN - 1895-1074

IS - 2

ER -